Crohn's Disease Forum » Your Story » Side effect from remicade.


06-12-2018, 03:49 PM   #1
Vicky61
 
Join Date: Jun 2018
Location: Ontario
Side effect from remicade.

Hi I have had crohn’s since I was 38 and am now 61. I have been on remicade for at least 5 years. Working good. In October my fingers started splitting badly. Doctor said it was eczema but I knew it wasn’t. A couple months ago my feet started cracking so bad I can hardly walk and my hands and fingers are splitting and peeling. I am waiting to get into a dermatologist, not untill the end of July. No amount of moisturizers, creams or lotions ease the pain. As soon as I walk I can feel my feet splitting. Does anyone else experience such a thing?
06-15-2018, 10:34 AM   #2
Lisa
Adminstrator
 
Lisa's Avatar
 
Join Date: Apr 2010
Location: New York

My Support Groups:
I used to get the same thing when I was a teen...nothing really worked on it, until I got some Avon hand cream! Sounds strange, but something in it really helped me...it was the Care Deeply line I think.....

I used to have to slather my hands with the cream, put socks over then a plastic bag to help keep the moisture in....

I can tell you, it was NOT a great experience having it - especially since I was a cheerleader my senior year and all the clapping caused more cracks in my hands....

Thankfully, I either grew out of it, or the disease decided to mess with me in other ways....even today, I'm still cautious about letting things get too dry and stay on top of any cracks that look like they want to start...
__________________

30 plus years and counting with UC/Crohn's!
on remicade since 11/05

While my experiences may not be what everyone has had- I feel it is worthwhile to share any and all experiences that may be beneficial to others.
Reply

Crohn's Disease Forum » Your Story » Side effect from remicade.
Thread Tools


All times are GMT -5. The time now is 08:07 PM.
Copyright 2006-2017 Crohnsforum.com